Abelian functions associated with genus three algebraic curves

John Christopher Eilbeck, Matthew England, Yoshihiro Onishi

Research output: Contribution to journalArticle

Abstract

We develop the theory of Abelian functions associated with algebraic curves. The growth in computer power and the advancement of efficient symbolic computation techniques have allowed for recent progress in this area. In this paper we focus on the genus three cases, comparing the two canonical classes of hyperelliptic and trigonal curves. We present new addition formulae, derive bases for the spaces of Abelian functions and discuss the differential equations such functions satisfy.
Original languageEnglish
Pages (from-to)291-326
Number of pages36
JournalLMS Journal of Computation and Mathematics
Volume14
Publication statusPublished - 1 Dec 2011

Keywords

  • abelian functions
  • genus 3

Fingerprint Dive into the research topics of 'Abelian functions associated with genus three algebraic curves'. Together they form a unique fingerprint.

Cite this